# SDR TXER096972

- Difficulty date: July 28, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N747WB
- Make and model: Aerosp AS355*
- Aircraft serial: 2768
- Aircraft time: 5,075 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: 9044
- Condition: Cracked
- Location: Tail Rotor
- Part time: 768 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK AT TRAILING EDGE NEAR TRIM TAB.
